Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Using Isotretinoin for acne. Have spots on mouth, chin and nose. Effective treatment?

Hi, 35 your old male who has suffered from acne for 20 years. Generally it has been under control after being prescribed isotretinion, which I have had 4 times in last 15 years. Tried pretty much everything from doctors several times. Been using 5 % benzol peroxide for last couple of years. Skin really flaring up with angry spots around mouth, chin and nose . Totally fed up and feel like there are no options left. Noted that there is is a gel version of isotretinion. Is this an effective treatment?
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi im dr satya to
welcome to health care magic,
Acne in a male has its roots to excess sebum, and overproduction of androgens at the local level. By looking at the your inconsistent attacks of acne and the limited number of times that you had acne which is again responsive to isotretinoin and benzyl peroxide means that it is not complicated and not leaving behind any scars or pigmentations. angry spots around mouth chin and nose may indicate a subtle reaction of isotretinoin and may respond to a decreased dosage of the same.
at present im not aware of the dosage of your isotretinoin to suggest any medication.
you may try clindamycin ointment and also isotretinoin gel which is equally effective.
riboflavine supplements will help
thank you fel free to contact
dr satya
Answered: Mon, 3 Sep 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user.,
Thanks for choosing HCM..,
U have Isotretinoin reaction..,
First stop the cream..,
Only use Clindamycin cream morning times..,
Momentasone night times..,
Tab Dox and levocetrizine...alternatives for 20 days..,
will give good respond..,
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor